# SDR CALA2022082902212

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737
- Aircraft serial: 30132
- Aircraft time: 38,573 hours, 13,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Sta 92.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZONTAL STAB REQUIRES ACCESS HOLES TO BE CUT OUT IN LOWER SKIN FOR #3 RIB STIFFENER REPAIR AT STA 92.7 A HT CYCLES REPEAT INTERVAL THEREAFTER. , NEED TO PLACE ON DIP FO T INITIAL THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND 9,000 FLIG REPAIRED LEFT HORZ. STAB. LOWER INSPAR SKIN @ HSTAB STA. 92.7.
